Edwin L. Cox School of Business, Southern Methodist University.
The Numeraire Problem and Foreign Exchange Risk
Article first published online: 30 APR 2012
1981 The American Finance Association
The Journal of Finance
Volume 36, Issue 2, pages 419–426, May 1981
How to Cite
EAKER, M. R. (1981), The Numeraire Problem and Foreign Exchange Risk. The Journal of Finance, 36: 419–426. doi: 10.1111/j.1540-6261.1981.tb00456.x
- Issue published online: 30 APR 2012
- Article first published online: 30 APR 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!